# SDR CA130422009

- Difficulty date: April 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,391 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 2279301000
- Condition: Reads Low
- Location: Oil Pressure
- Part time: 696 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED HIGH OIL TEMPERATURE AND LOW OIL PRESSURE.  MAINTENANCE TESTED OIL PRESSURE SENDER AND GAUGE AND FOUND THEM TO BE INACCURATE.  GAUGE AND SENDER REPLACED AS A KIT WITH PN: 22-7930-10-00 OIL PRESSURE KIT.  THIS IS THE LATEST KIT AVAILABLE FROM MFG AND IS THE SAME AS WHAT WAS REMOVED FROM THE ACFT.
